| Model Number |
10785577 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: the image jerks.Inspected with other equipment.Exam: ablation.
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: based on the information from the site, the reported issue was improved after sw re-installation.However no solutions were implemented about reported symptoms in vb10e.Reference: (b)(4).